Publication

Tracking Control of Nonlinear Systems with Disturbance Attenuation

Marino, R., Respondek, W., Schaft, A. J. V. D. & Tomei, P., 1992, Proceedings of the 31st IEEE Conference on Decision and Control, 1992. University of Groningen, Johann Bernoulli Institute for Mathematics and Computer Science, p. 2469-2474 6 p.

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademic

Copy link to clipboard

Documents

Sufficient geometric conditions are given which lead to the explicit construction of a state feedback tracking control for single-input single-output nonlinear systems with bounded unmodelled disturbances entering nonlinearly. For any initial condition the output asymptotically tracks a bounded reference signal with bounded time derivatives with an arbitrary attenuation of the influence of the disturbance. The sufficient conditions are weaker than those presented previously and the technique of proof is also different.
Original languageEnglish
Title of host publicationProceedings of the 31st IEEE Conference on Decision and Control, 1992
PublisherUniversity of Groningen, Johann Bernoulli Institute for Mathematics and Computer Science
Pages2469-2474
Number of pages6
ISBN (Print)0780308727
Publication statusPublished - 1992

Download statistics

No data available

ID: 14402588